Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
181 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes bed wetting in adults?

yes. I have had 3 separate occasions where I peed myself during sleep, while I have been on 1mg of trazadone for many months now. I also take celexa, lorazepam, and diazepam (ibs-pain-as needed). but never had a problem before. Could it be the trazadone? I am female, just turned 50.
Fri, 16 Aug 2019
Report Abuse
General Surgeon 's  Response
Hello,

* Trazodone is an antidepressant used for a variety of sleep disorders including that of REM and non REM sleep.
* The drug is not usually associated with urinary incontinence, but it is the secondary changes in the sleep cycle which affects the urination in bed.

Kindly discuss the same with your doc and get further guidelines for the dosage alteration or molecule change if any.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Bhagyesh V. Patel, General Surgeon
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Beta-lactam


What causes bed wetting in adults?

Hello, * Trazodone is an antidepressant used for a variety of sleep disorders including that of REM and non REM sleep. * The drug is not usually associated with urinary incontinence, but it is the secondary changes in the sleep cycle which affects the urination in bed. Kindly discuss the same with your doc and get further guidelines for the dosage alteration or molecule change if any. Hope I have answered your query. Let me know if I can assist you further. Take care Regards, Dr Bhagyesh V. Patel, General Surgeon